Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 101, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 16, 2010, 5:58 PM CDT for McDonald County, Newton County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 5:58 PM CDT (22:58 UTC)
- Expired
- Jul 16, 2010, 10:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties McDonald County, MO, Newton County, MO
The radar
The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 8:03 PM CDT | FLASH FLOOD | 3 S Seneca, MO | HWY 43 WATER COVERED JUST NORTH OF HWY DD |
| Jul 16, 8:30 PM CDT | FLASH FLOOD | 2 Sse Tiff City, MO | LOW WATER CROSSING FLOODED NEAR HWY 43 AND LANGLEY ROAD. WATER HAS RECEDED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381
WGUS53 KSGF 162258
FFWSGF
MOC119-145-170300-
/O.NEW.KSGF.FF.W.0101.100716T2258Z-100717T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
WESTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 PM CDT.
* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
ROUTE CC AT LOST CREEK JUST SOUTH OF RACINE...
HIGHWAY 76 3 MILES WEST OF ANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3663 9463 3692 9463 3706 9462 3706 9448
3662 9447
$$
BOXELL2 follow-up statements
691
WGUS73 KSGF 170101
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT FRI JUL 16 2010
MOC119-145-170300-
/O.CON.KSGF.FF.W.0101.000000T0000Z-100717T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MO-MCDONALD MO-
801 PM CDT FRI JUL 16 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MCDONALD AND WESTERN NEWTON COUNTIES...
AT 756 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. LAW ENFORCEMENT HAS REPORTED THAT WATER CONTINUES TO FLOW
ACROSS MANY ROADS IN MCDONALD AND NEWTON COUNTIES.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3663 9463 3692 9463 3706 9462 3706 9448
3662 9447
$$
BOXELL107
WGUS73 KSGF 170252 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT FRI JUL 16 2010
MOC119-145-170303-
/O.EXP.KSGF.FF.W.0101.000000T0000Z-100717T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MO-MCDONALD MO-
952 PM CDT FRI JUL 16 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR
NORTHWESTERN MCDONALD AND WESTERN NEWTON COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3663 9463 3692 9463 3706 9462 3706 9448
3662 9447
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:17 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 16, 3:17 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT FRI JUL 16 2010
.DISCUSSION...
MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH THUNDERSTORM
CHANCES THIS AFTERNOON AND EARLY EVENING...THEN ATTENTION TURNS TO
CONTINUED HOT CONDITIONS INTO NEXT WEEK.
CURRENTLY...THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS...SOUTHERN MISSOURI INTO NORTHERN ARKANSAS
THIS AFTERNOON. WIND FIELDS ARE REALLY WEAK ACROSS THE AREA SO
THESE STORMS ARE PULSE IN NATURE. DRIER AIR IN THE MID LEVELS IS
SPREADING SOUTH INTO THE NORTHERN CWA...SO EXPECT THE BETTER
POTENTIAL FOR THESE PULSE THUNDERSTORMS TO BE ACROSS THE SOUTHERN
CWA FOR THE REST OF THIS AFTERNOON INTO THE EARLY EVENING HOURS.
THESE STORMS WILL HAVE LITTLE MOVEMENT TO THEM DUE TO THE WEAK
WIND FIELDS. WITH THE DRIER AIR WORKING IN...THE PRECIPITABLE
WATER VALUES ARE A LITTLE LOWER THAN THE PAST COUPLE DAYS...SO
RAINFALL RATES MAY NOT BE AS HIGH AS THEY WERE WITH THE STORMS
YESTERDAY. NEVER THE LESS...WITH THE SLOW MOVEMENT THERE WILL
REMAIN THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THIS
ACTIVITY. THERE WILL ALSO BE A LIMITED SEVERE WIND RISK WITH THE
STRONGER STORMS BUT MUCH OF THIS ACTIVITY SHOULD REMAIN BELOW
SEVERE LIMITS. FREEZING LEVELS REMAIN ON THE HIGH SIDE AND WITH
THE LACK OF WIND SHEAR THE HAIL RISK WITH THESE STORMS IS ON THE
LOW SIDE. THESE STORMS WILL WEAKEN THIS EVENING AFTER SUNSET AS
INSTABILITY DECREASES WITH THE LOSS OF DAY TIME HEATING.
THE DRIER AIR IN THE MIDDLE LEVELS WILL SPREAD OVER THE ENTIRE
AREA TOMORROW AND SHOULD LIMIT THE PULSE STORM POTENTIAL ACROSS
THE AREA ON SATURDAY...DESPITE THE CONTINUED HOT AND MUGGY
CONDITIONS AT THE SURFACE. AN UPPER LEVEL RIDGE WILL BEGIN TO PUSH
INTO THE AREA THIS WEEKEND WHICH WILL CONTINUE THE HOT AND MUGGY
CONDITIONS ACROSS THE AREA. TEMPERATURES WILL WARM INTO THE LOW TO
MID 90S EACH AFTERNOON WITH DEWPOINTS IN THE LOW TO MID 70S. AS A
RESULT HEAT INDEX VALUES ARE LIKELY TO WARM AROUND 105 ACROSS THE
THE ENTIRE AREA SATURDAY AFTERNOON.
THE WARM CONDITIONS WILL CONTINUE INTO SUNDAY...HOWEVER SLIGHTLY
COOLER DEWPOINTS MAY KNOCK DOWN THE HEAT INDEX VALUES A FEW DEGREES.
ALSO AN UPPER LEVEL SHORTWAVE IS EXPECTED TO PUSH ACROSS THE
NORTHERN PLAINS AND SEND A FRONT SOUTH TOWARDS THE AREA. THE FRONT
AND CONVECTION THAT IS EXPECTED TO DEVELOP ALONG IT...ARE EXPECTED
TO REMAIN NORTH OF THE AREA THROUGH MUCH OF THE DAY SUNDAY.
HOWEVER...CLOUD COVER FROM THE CONVECTION TO THE NORTH MAY SPREAD
INTO THE AREA LIMITING HIGHS A FEW DEGREES. WITH UNCERTAINTY IN
SUNDAY MEETING HEAT ADVISORY CRITERIA...WILL HOLD OFF AND JUST
ISSUE A HEAT ADVISORY FOR THE ENTIRE AREA FOR SATURDAY WITH THIS
PACKAGE. THE ADVISORY MAY NEED TO BE EXTENDED INTO SUNDAY ACROSS
PORTIONS OF THE AREA IN LATER PACKAGES.
EXPECT MUCH OF THE ACTIVITY WITH THE ABOVE MENTIONED SHORTWAVE
AND FRONT TO REMAIN NORTH OF THE AREA SUNDAY EVENING INTO MONDAY.
HOWEVER...CHANCES FOR CONVECTION WILL LIKELY SPREAD SOUTH INTO THE
AREA WITH THE BETTER CHANCES ACROSS CENTRAL MISSOURI. UPPER LEVEL
RIDGING WILL BUILD BACK OVER THE REGION THROUGH MUCH OF NEXT WEEK
WITH HOT AND DRY CONDITIONS EXPECTED TO CONTINUE.
WISE
&&
.AVIATION...
CONDITIONS WILL LARGELY REMAIN VFR AT ALL SITES THROUGH THE
FORECAST PERIOD. AFTERNOON DEVELOPMENT OF SCATTERED THUNDERSTORMS
IS POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME THAT
TAF SITES WILL BE AFFECTED...SO HAVE JUST PUT IN A MENTION OF CB
UNTIL DAYTIME HEATING ENDS. SHOULD ANY SITES SEE RAIN THIS
AFTERNOON...THE POTENTIAL FOR FOG DEVELOPMENT WILL INCREASE DURING
THE EARLY MORNING HOURS. AT THIS TIME ONLY BBG IS EXPECTED TO HIT
MVFR VISIBILITY BETWEEN 09 AND 13Z TOMORROW MORNING.
CCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 16, 1:04 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 104 PM CDT FRI JUL 16 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 104 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED EXCESSIVE HEAT RISK. LIMITED THUNDERSTORM WIND RISK FOR GUSTS GREATER THAN 55 MPH. LIMITED LIGHTNING RISK. DISCUSSION... HEAT INDEX VALUES OF 95 TO 104 DEGREES CAN BE EXPECTED THIS AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY THIS EVENING...WITH THE BEST CHANCES ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR THIS AFTERNOON. A FEW STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 55 MPH AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDEX VALUES NEAR OR IN EXCESS OF 100 DEGREES CAN BE EXPECTED THROUGH NEXT THURSDAY WITH WARM SOUTHERLY WINDS AND UPPER LEVEL RIDGING REGAINING CONTROL. A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...WITH THE BEST CHANCES ACROSS CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Special weather statement, Jul 16, 5:02 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 502 PM CDT FRI JUL 16 2010 MOZ093-101-102-162245- NEWTON MO-BARRY MO-MCDONALD MO- 502 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR NEWTON...NORTHEASTERN MCDONALD AND WEST CENTRAL BARRY COUNTIES UNTIL 545 PM CDT... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEOSHO...MOVING EAST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...DIAMOND...GOODMAN...GRANBY... NEOSHO...PINEVILLE AND SENECA. BOXELL
Special weather statement, Jul 16, 5:03 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 503 PM CDT FRI JUL 16 2010 MOZ093-094-102-103-162245- LAWRENCE MO-STONE MO-NEWTON MO-BARRY MO- 503 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR BARRY...NORTHEASTERN NEWTON... SOUTHERN LAWRENCE AND WESTERN STONE COUNTIES UNTIL 545 PM CDT... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF FREISTATT...OR 5 MILES NORTH OF MONETT...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AURORA...CRANE...MONETT...MOUNT VERNON... PIERCE CITY...PURDY AND VERONA. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 32 AND 47 WILL ALSO BE IMPACTED BY THIS STORM. BOXELL
Local storm report, Jul 16, 5:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/16/2010 GREENE MO EMERGENCY MNGR
STREET FLOODING WAS REPORTED ACROSS SEVERAL STREETS IN
SOUTHERN AND SOUTHEASTERN SPRINGFIELD.
&&
WISELocal storm report, Jul 16, 5:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/16/2010 GREENE MO NWS EMPLOYEE
FASSNIGHT CREEK IN SPRINGFIELD IS REPORTED TO BE OUT OF
ITS BANKS AND FLOODING NEAR BY STREETS.
&&
WISELocal storm report, Jul 16, 5:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FLASH FLOOD NEOSHO 36.87N 94.37W
07/16/2010 NEWTON MO LAW ENFORCEMENT
MAJOR STREET FLOODING IN NEOSHO WASHING AWAY CARS.
&&
LINDENBERGSpecial weather statement, Jul 16, 5:51 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 PM CDT FRI JUL 16 2010 KSZ101-MOZ088-093-101-162345- CHEROKEE KS-JASPER MO-NEWTON MO-MCDONALD MO- 551 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR NEWTON...SOUTHEASTERN CHEROKEE... SOUTHWESTERN JASPER AND WESTERN MCDONALD COUNTIES UNTIL 645 PM CDT... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR RACINE...OR 11 MILES WEST OF NEOSHO...MOVING SOUTHEAST AT 5 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION TO WINDS TO 50 MPH...VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE ANDERSON...BAXTER SPRINGS...DIAMOND... DUQUESNE...GALENA...GOODMAN...GRANBY...IRON GATES...JOPLIN... LANAGAN...LEAWOOD...NEOSHO...NOEL...PINEVILLE...SAGINAW...SENECA... SHOAL CREEK DRIVE AND SILVER CREEK. INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 11 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN NEWTON...SOUTHEASTERN CHEROKEE...SOUTHWESTERN JASPER AND WESTERN MCDONALD COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. BOXELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:02 PM CDT | Flash Flood Warning | SGF | Barry | 2 hr |
| Jul 16, 3:27 PM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 8 days |
| Jul 16, 3:32 PM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| Jul 16, 4:46 PM CDT | Areal Flood Advisory | SGF | Greene | 99 min |
| Jul 16, 4:54 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jul 16, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 31 min |
| Jul 16, 5:08 PM CDT | Flash Flood Warning | SGF | Greene | 4 hr |
| Jul 16, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 36 min |
| Jul 16, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 44 min |
| Jul 16, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 59 min |
| Jul 16, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 40 min |
| Jul 16, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 31 min |
| Jul 16, 6:31 PM CDT | Flash Flood Warning | SGF | Christian, Dade, Greene, Lawrence, Stone | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.